| Model Number |
MR850AEA |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).We have requested the return of the subject mr850 respiratory humidifier speaker for investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that the audible alarm of the mr850 respiratory humidifier was not functioning.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
Additional Manufacturer Narrative
(b)(6).Method: the subject mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare regional office in china where it was inspected by a trained f&p healthcare service technician.Our investigation is based on the information provided by the f&p healthcare service technician, information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the mr850 respiratory humidifier confirmed that no sound was generated from the speaker, confirming the reported issue.Conclusion: without the return of the subject device, or the speaker, we are unable to determine the root cause of the reported issue.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description